# SDR UALA2011062903199

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 56,484 hours, 6,743 cycles
- Engine: Pwa PW4056
- System (JASC): 3110 · Instrument Panel
- Part: Switch
- Condition: Faulted
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O NAV DISPLAY OUTBOARD LIGHT SWITCH HAS A SHORT.  CHECKED SWITCH CONFIRMED NO ELECTRICAL SHORTS EXIST AND SWITCH FUNCTIONS NORMAL.   REPLACED SWITCH R2270 AND NAV DISPLAY, ALL CHECKED OKAY.
